# SDR SWAA2023090797529

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,160 hours, 9,534 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG NOSE COWL; 8 INCHES FWD OF TRAILING EDGE; AT 3OCLOCK POSITION POSSIBLE CRACK EMITTING FROM FASTENER TO SKIN SEAM.<[01] REMOVED AND REPLACED #2 ENGINE INLET COWL PER AMM 71-11-01;[02] CW
